Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 32, No. 1, pp. 67-78 (2016)

A sharp general $L_2$ inequality of Ostrowski type

Zheng Liu

University of Science and Technology Liaoning

Abstract: A sharp general $L_2$ inequality of Ostrowski type is established, which provides a generalization of some previous results and gives some other interesting results as special cases.

Keywords: Sharp inequality, Ostrowski type inequality, Cauchy-Schwarz-Bunyakowski inequality, trapezoid type inequality, midpoint type inequality, Simpson type inequality, averaged midpoint-trapezoid type inequality, corrected Simpson type inequality

Classification (MSC2000): 26D15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition